# SDR HAL9760

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 59104101
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR REAR SPAR XHJ 97-110, AFT AREA, ELEVATOR TAB MOUNT AREA HAS LEVEL 2 CORROSION AND EXFOLIATED AREA LRJ104.  CUT OUT CORRODED AREA, FABBED/ TREATED/INSTALLED DOUBLERS PER SRM'S 51-10-3, 51-30-2, AND FAX MC 99-039.  TOTAL TIME: 29,567 HOURS.  TOTAL CYCLES, 73,626.  (X)
